Hand bruising in warfarin patient

Hand bruising in warfarin patient

C016/9298 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.2MB

Downloadable file size: 3.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Bruising (haematoma) and blood blister on the hand of a 78 year old male patient receiving the anti-clotting drugs warfarin and heparin, a side-effect for treating heart disease (atrial fibrillation).

Release details: Model release available. Property release not required.

Keywords: 78 year old, abnormal, af, anti-clotting drug, atrial fibrillation, blood blister, bruise, bruising, cardiac, condition, disease, disorder, elderly, geriatric, haematoma, hand, healthcare, heart, heparin, human body, male, man, medical, medicine, patient, people, person, side effects, side-effect, treat, treatment, unhealthy, warfarin

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.